MAUDE Adverse Event Report: LAKE REGION MEDICAL 0.018 SHEPHERD GUIDEWIRE - STRAIGHT 300 CM - 6 GMS

LAKE REGION MEDICAL 0.018 SHEPHERD GUIDEWIRE - STRAIGHT 300 CM - 6 GMS
Model Number 901068-16
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
The shepard wire was advanced through a 018 navicross catheter but became stuck and could not be advanced through.When removing the shepard wire, the wire coating was damaged and peeled off.No components were left in vivo.A second shepard wire was used and was successfully advanced to the superficial femoral artery (sfa).When removing the second shepard wire, it became stuck inside the navicross catheter.Both were removed together.A new navicross catheter and a asahi guide wire were used to complete the procedure.The patient was stable and did not experience any impact from the reported issues.
 
Additional Manufacturer Narrative
Complaint investigation underway and will be attached to this report.
 
Additional Manufacturer Narrative
Complaint investigation is attached to this report.
 
Event or Problem Description

Brand Name
0.018 SHEPHERD GUIDEWIRE - STRAIGHT 300 CM - 6 GMS
Common Device Name
0.018 SHEPHERD GUIDEWIRE - STRAIGHT 300 CM - 6 GMS
Manufacturer (Section D)
LAKE REGION MEDICAL
parkmore west business park
galway, H91 C K22
EI  H91 CK22
Manufacturer (Section G)
LAKE REGION MEDICAL
parkmore west business park
galway, H91 C K22
EI   H91 CK22
Manufacturer Contact
jaseem saqib
parkmore west business park
galway, H91 C-K22
EI   H91 CK22
MDR Report Key18874930
Report Number3006010712-2024-00015
Device Sequence Number9255853
Product Code DQX
UDI-Device Identifier10850026568605
UDI-Public10850026568605
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K120137
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 04/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model Number901068-16
Device Catalogue Number7-10096-08
Device Lot Number8015988
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/26/2024
Supplement Date Received by Manufacturer02/26/2024
Initial Report FDA Received Date03/11/2024
Supplement Report FDA Received Date04/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown